MAUDE Adverse Event Report: S.E.R.F SOCIETE DETUDES RECHERCHE FABRICATION FT 49 REAMER 49; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT

S.E.R.F SOCIETE DETUDES RECHERCHE FABRICATION FT 49 REAMER 49; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Catalog Number RA90370249
Medical Device Problem Codes Mechanics Altered (2984); Naturally Worn (2988)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation of the device cannot be performed as the device was not returned to the manufacturer.Should additional information become available it will be reported in a supplemental report upon completion of the investigation.
 
Event or Problem Description
It was reported via serf reference: (b)(4)."the surgeon asked us to change the 2 complete sets of novae burs on (b)(6) 2025.According to the surgeon, the 2 sets of burs were worn and no longer milled properly, which he felt prevented him from obtaining satisfactory acetabular support.We had him change sizes 47 to 53 of the 2 sets of burs on (b)(6) 2025.
 
Additional Manufacturer Narrative
Correction of product code in section d2b.Correction of common device name in section d2a.Reported event: an event regarding a non-functional ft 49 reamer 49 was reported.Conclusion: technical investigation: the product was not returned, making the technical investigation impossible.Nevertheless this complaint is similar to 6 others related complaints.Conclusion of the technical investigation on the similar complaints is applicable to this one.The most likely causes identified ise: manual sharpening of teeth.It was noted that the teeth are sharpened manually at the supplier's premises; some teeth are sharpened more aggressively than others, impacting ease of cutting.Corrective action/preventive action: a capa was opened with 2 actions: addition of a new control at the subcontractor level to ensure the aggresiveness specification of the reamers.Opening of a change control to add a cnc (computer numerical machine) machine for the manufacturing of the reamers.
 
Event or Problem Description
No new infomation.

Brand Name
FT 49 REAMER 49
Common Device Name
INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Manufacturer (Section D)
S.E.R.F SOCIETE DETUDES RECHERCHE FABRICATION
85 avenue des bruyeres
69150 decines-charpieu
decines 69150
FR  69150
Manufacturer (Section G)
S.E.R.F SOCIETE DETUDES RECHERCHE FABRICATION
85 avenue des bruyeres
69150 decines-charpieu
decines 69150
FR   69150
Manufacturer Contact
jean-denys marechal
85 avenue des bruyeres
69150 decines-charpieu
decines, NJ 69150
FR   69150
2018315000
MDR Report Key21545620
Report Number3008668801-2025-00087
Device Sequence Number8050079
Product Code HWE
UDI-Device Identifier03662200013043
UDI-Public03662200013043
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 03/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberRA90370249
Device Lot Number129006005
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/12/2025
Supplement Date Received by Manufacturer03/27/2026
Initial Report FDA Received Date03/07/2025
Supplement Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age75 YR
Patient SexMale